On the existence of universal models

Džamonja, Mirna and Shelah, Saharon (2004) On the existence of universal models. Archive for Mathematical Logic, 43 (7). pp. 901-936.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 24 Jul 2019 16:39
URI: https://ueaeprints.uea.ac.uk/id/eprint/19952
DOI: 10.1007/s00153-004-0235-1

Actions (login required)

View Item View Item